IJSER Home >> Journal >> IJSER
International Journal of Scientific and Engineering Research
ISSN Online 2229-5518
ISSN Print: 2229-5518 12    
Website: http://www.ijser.org
scirp IJSER >> Volume 3,Issue 12,December 2012
Generalized X-Closed Sets and (X, Y)* -Continuous Functions
Full Text(PDF, )  PP.208-213  
Author(s)
Alias B. Khalaf , Sarhad F. Namiq
KEYWORDS
s-operation,  -open, generalized  -closed,  -T1/ 2 space , ( , )   * -continuous function
ABSTRACT
In this paper we introduce the concept of -open set and by using this set we define generalized -closed set we obtain some of its properties and also we define -continuous function and study some of its basic properties
References
[1] Alias B. Khalaf and Sarhad F. Namiq, New types of continuity and separation axiom based operation in topological spaces, M. Sc. Thesis, University of Sulaimani (2011).

[2] B. Ahmad, S. Hussain, Properties of  -operations in topological spaces, Aligarh Bull. Math., 22, No. 1 (2003), 45-51.

[3] P. Bhattacharyya and B. K. Lahiri, Semi-generalized closed set in topology, Indian J. Math., 29(1987). no. 3, 375-382. MR 90a:54004. Zbl 687.54002.

[4] S. Kasahara, Operation-compact spaces, Math. Japonica, 24 (1979), 97- 105.

[5] N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math.Monthly, 70 (1)(1963), 36-41.

[6] N. Levine, Generalized closed sets in topology, Rend. Circ. Math. Palermo, 19, pp.89- 96, (1970).

Untitled Page